# SDR JJBA20210624039

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM SUPPORT BRACKET CRACKED IN AFT CARGO COMP. AT BULK HEAD UPPER SURFACE BETWEEN OIL ANNOIR, X=24389.5. REMOVED SHEAR CLIP IN AFT CARGO COMP. AFT BULK HEAD. FABRICATED SUPPORT BRACKET, SHEAR CLIP MAT USED 7075 T6 .032". INSTALLED SHEAR CLIP ON AFT CARGO AT BULK HEAD UPPER SURFACE BETWEEN OIL AND BIN.
